You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1984/122/2
Dimension of convex hyperspaces
Download
PDF
- Dimension of convex hyperspaces
Article
Original scientific text
Title
Dimension of convex hyperspaces
Authors
M. van de Vel
1
Affiliations
Amsterdam, Netherlands
Fundamenta Mathematicae
1984/122/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
107-127
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics